# SDR QXEA200701266

- Difficulty date: August 8, 2007
- Submitted: August 10, 2007
- Operation: Air carrier
- Aircraft: N402QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4032
- Aircraft time: 15,929 hours, 16,143 cycles
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Valve
- Condition: Contaminated
- Location: P2
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

PDX FLIGHT NR 2265: FA REPORTS EXHAUST ODOR IN REAR OF AC ON APPROACH.  PAX REPORTS FEELING SICK FROM ODOR. MAINTENANCE DUPLICATED ODOR USING NR 2 BLEED.  C/W FIM 71-00-00-810-817.  NO FAULT CODE IN CDS.  NO OILY RESIDUE FOUND ON P2.2, P2.7 VALVES, P3.0 DUC OR THE HPSOV PRE COOLER DUCT.  C/W BSI IAW Q400 AMM TASK 72-00-00-290-803, PAR 4 AND TASK 72-00-00-290-804.  NO DEFECTS NOTED.  COMPLETED GROUND RUNS FOR FCS CONTAMINATION IAQ Q400 SL 21-012A.  NO FURTHER UNPLEASANT ODORS FOUND.  COMPLETED FIM TASK 71-00-00-810-817.  FOUND VERT-STAB LOWERED DUCT CHECK VALVE NOT COMPLETELY CLOSING.  CLEANED AND LUBED DUCT CHECK VALVE.  OPS CHECK GOOD.  NO PARTS REPLACED.  AIRCRAFT RETURNED TO SERVICE.
